# SDR RRXA991484

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, AFT PRESSURE BULKHEAD AT STA 1766, BETWEEN LONGERONS 10 LEFT AND LONGERON 11 LEFT, APPROX 3-1/2 CRACK BETWEEN BL 35.0 RIGHT AND BL 35.750 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER, TRIPLER IAW DC8 SRM 53-2-5 AND 51-1-21.
